# SDR SIMA20140105010

- Difficulty date: January 5, 2014
- Submitted: January 7, 2014
- Operation: Air carrier
- Aircraft: N505AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10053
- Aircraft time: 28,170 hours, 20,256 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cable
- Condition: Jammed
- Location: Cabin Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN DOOR WILL NOT OPEN FULLY, ASSIST CABLE JAMMED ON MOTOR.  PERFORMED GVI OF MAIN PAX DOOR IAW 52-11-00, NO DAMAGE NOTED AT THIS TIME.  ACFT OK FOR SERVICE AT THIS TIME.  DEFERRED IAW MEL 52-01.
